# SDR ASAA2024091352944

- Difficulty date: September 13, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 56,497 hours, 17,194 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A7502
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT R/H TRANSITION HAS CORROSION FROM STA 727B TO 767. GROUNDED - YES. REMOVED AND REPLACED TRANSITION PANEL ON AFT CARGO COMPT STA 727 TO 767 IAW B737-800 SRM 52-40-02-0G-0.W= 1.5" O= 0.040" R= 0.034 L= 2" D= 0.006".
